CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
Marlin Views: 53,443
Published: 13 years ago
 
This is a reply to # 71,912

Re: Mirena IUD Side Effects


doodoo: I had the Mirena inserted 3 weeks ago and I am just having some spotting. I am tired, have headaches, lower ovarian cramps, lower back pain and nausea. I am so glad I found this site. Oh, yeah.. how can I forget, my breast hurt so bad, it feels like I am pregnant. I am thinking of calling the doctor to have it removed and just take my chances with going back on the pill or something else. After reading this forum, I thing it is only going to get worse. I really havn't had a lot of bleeding, I just feel like it is going to start any moment.

Thank God for this site.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.461 sec, (1)